Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Dehn surgery on knots in 3-manifolds
HTML articles powered by AMS MathViewer

by Marc Lackenby PDF
J. Amer. Math. Soc. 10 (1997), 835-864 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 57N10, 57M25
  • Retrieve articles in all journals with MSC (1991): 57N10, 57M25
Additional Information
  • Marc Lackenby
  • Affiliation: Department of Pure Mathematics and Mathematical Statistics, University of Cambridge, 16 Mill Lane, Cambridge, CB2 1SB, England
  • Email: ml128@pmms.cam.ac.uk
  • Received by editor(s): April 26, 1996
  • Received by editor(s) in revised form: April 22, 1997
  • © Copyright 1997 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 10 (1997), 835-864
  • MSC (1991): Primary 57N10; Secondary 57M25
  • DOI: https://doi.org/10.1090/S0894-0347-97-00241-5
  • MathSciNet review: 1443548